# SDR SCNA20201014162

- Difficulty date: October 9, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 50,182 hours, 19,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOOR , STA 1016+2, LBL 32, WL 207.  CORROSION ON AFT CABIN FLOOR AT BS 1016+2,LBL 32, WL 207, DUE TO NO ALLOWABLE LIMITS.  REMOVED AND REPLACED AFT CABIN FLOOR, IAW B737-800 SRM 51-40-02-0G-0 AND BOEING DWG  147A5700.
